# SDR CA030501004

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010269
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A FLUID LEAK FROM THE RT WING INBOARD SPOILER PCU. MAINTENANCE FOUND LIFT DUMP HYDRAULIC LINE FROM RT WING SPOILER ACTUATOR LEAKING FROM A PIN HOLE AT THE MAIN ELBOW ON THE OUTBOARD PART OF THE LINE. AFTT: 32777 HRS CYCLES: 36996
